Hello Doctor, my problem is i am having serious gastick problems everytime when i eat something.. Always... and thats why i am getting stressed.. I fear that something bad will happen to me.. my blood pressure always stay low.. sometimes my mind get reeling... and also i get pain alot.. I am checking up with near by doctor.. who prescribed me Pantocid -D, Equirex, Clonax M.D.-0.25...When i stop taking any medicine my heartbeat rises up and feel pain nd nervous... i have been so weak now.. :( i dont know what to do.. Please help me..
Like the answers? Chat privately with the doctor of your choice
try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid Stress as it may make your gastritis symptoms worse...consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..take over the counter medications with above..consult physician if symptoms persists.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.